# SDR DALA2019081214699

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL FROM THE TWO INBOARD HOLES COMMON TO T HE DOOR STOP FITTING 7 AND FR 16 (RH) AT FWD GALLEY AREA (2 EA). REPLACED INTERCOSTAL FROM THE TWO INBOARD HOLES COMMON TO THE DOOR STOP FITTING 7 AND FR 16 (R/H) AT FWD GALLEY AREA AS PER SRM A319 51-72-11-401 AND DRAWING D53112331.
